30 hours after first dose of hcg and ai violently ill!

Thread starter #1
30 hours ago took first dose of hcg 400iu and anastrazole .125 bloating. Gas stomache pain and then finally violently ill puking until everything was out of me followed by extreme dry heaving for a couple minutes until i was sweating shaking pale and sweating. Mucus consistency chunks that Looked like the orange/yellow fat from liposuction and pink pepto bismol from an hour before came up. Just wondering if this is a bad reaction to either med that is common. I have had a little stomache thing going on for like a week but nothing like this. I almost called 911 after the heaving stopped
 
#2
HCG and an AI will not do that too you. Youve got an ongoing stomach thing and probably entirely coincidental. What kind of history do you have with anxiety/OCD/insecurity/etc etc
 
Thread starter #3
HCG and an AI will not do that too you. Youve got an ongoing stomach thing and probably entirely coincidental. What kind of history do you have with anxiety/OCD/insecurity/etc etc
yeah i figured out this morning it was just bad timing. The rest of the house started a few hours after me. Pulled a bunch of muscles in my back from throwing up. The stomache thing was just so small and over with i though a couple days ago so that might have been unrelated this bug also.
 
#4
yeah i figured out this morning it was just bad timing. The rest of the house started a few hours after me. Pulled a bunch of muscles in my back from throwing up. The stomache thing was just so small and over with i though a couple days ago so that might have been unrelated this bug also.
Glad it wasn't the HCG or AI. Did you figure out what the culprit was?
 
Thread starter #5
Glad it wasn't the HCG or AI. Did you figure out what the culprit was?
Must just be a bug or something its awful. Ended up going to work till noon when my wife was begging me to come home and bring her to the ER. Talked her out of that, now I have a weld test bright and early tomorrow morning so it just keeps getting better. At least i wont have to continue wondering if it was the hcg. Have my 2nd shot tomorrow. The first actually had me feeling pretty good the following day before i got sick. Felt like I had more energy. Got up on the first alarm and just felt more alert.
 
Thread starter #7
I also experienced a horrible headache that I woke up with the morning aftet taking my 4th dose of DIM. 100mg 2xday. I stopped taking it not knowing if it was from the DIM or my blood preasure spiking after lowering my BP meds or now maybe just part of the bug. Tuesday I woke up with the headache and Wednesday seemed fine then Thursday the stomache issue started to hit me around 7 pm. Just took a DIM last night to try again. Read elsewhere that they causr headaches for a few days then they go away. Gonna just stick to one a day for now, cant be missing any more work. I have already taken all kinds of time off from the time of getting the low T diagnosis, doing labs, feeling horrible the first week being on T and messing stuff up at work and having to basically tap out of a position of being in charge. Now that I have started to feel better I dont want to keep having random sick days.for avoidable issues.
 
Top